On congruences for q-analogues of ballot numbers


Creative Commons License

KOPARAL S.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.5, pp.2642-2648, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1905-88
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.2642-2648
  • Keywords: Congruence, q-binomial coefficient, cyclotomic polynomial, ballot number

Abstract

In this paper, we examine some congruences with q-analogues of ballot numbers. For example, for n > 1 and d = 0, 1, ..., n - 1,